# SDR AALA202506058763

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 68,105 hours, 28,832 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR CANNOT BE OPENED FROM OUTSIDE. RESET DOOR LOCKING MECHANISM, OPERTIONAL CHECK GOOD. PER AMM 52-51-01.
